# SDR FDEA201209233412

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 55,114 hours, 19,717 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAXIING INTO POSITION FOR TAKE OFF, RECEIVED LEFT FWD ENTRY DOOR EICAS MESSAGE CAME ON INTERMITTENTLY DURING TAXI  BACK TO GATE.  INSPECTED ENTRY DOOR, FOUND GREASE, DIRT AND DEBRIS ON PROXMITY SWITCH, CLEANED AREA , OPERATED DOOR IAW AMM 52-11-01-6 SYS CHECKED OK, OK TO CONTINUE.
